# SDR SWAA2013050615612

- Difficulty date: April 21, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,259 hours, 60,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6941455
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT BS 546.5, BETWEEN RBL 6.5 TO LBL 6.5.  REMOVED AND REPLACED INTERCOSTAL IAW SRM AND DWG.
